Discussions that mention altace

Heart Disorders board


Wow, you have just described every one of my symptoms. When you were blowing up the balloon, it's likely that you were just hyperventilating. Hyperventilating will give you the exact same feeling of being lightheaded and ready to pass out.

I used to feel very faint just like you at seemingly random times. It happened most often when driving, after eating, and in church. It would seem like I was ready to float away and everything became all fuzzy and dark. I came so close to passing out several times but never actually did. It is very very scary and makes you feel bad for a while. I went to the doctor and my blood pressure was slightly high (150/90). He perscribed Altace, and since ive been taking that I havent had anymore "spells" where ive nearly passed out. I have also learned the warning signs of fainting and I rest as soon as I feel anything weird. Laying down or leaning forward helps alot.

Also I have the dizziness that you are describing. It's really been bothering me for the past couple of weeks. Sometimes my head feels "off balance" and things I am looking at start to move a little but never spin in circles.

I occasionally have PVC's if I eat certain things like bananas. The PVC's dont cause the feeling of almost fainting. An abnormal heart rhythm could cause feelings of almost fainting and dizziness. My doctor has never found an arrythmia when I've had EKG's. Im just not sure what the cause could be but I would give anything to know! This has really taken a toll on me. I have been afraid to drive much because I was afraid I might really pass out. I have an appointment with a cardiologist on Thursday and hope to find out something then.

Good Luck!